Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 82, Number 2

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 82, Number 2 (1976)
Bull. Amer. Math. Soc. 82 (1976)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 82, Number 2 (1976)
Bull. Amer. Math. Soc. 82 (1976)
More Information
Full-text PDF Free Access     Request Permissions
Combinatorial inequalities and smoothness of functions
Adriano M. Garsia.
Bull. Amer. Math. Soc. 82 (1976), 157-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0582776
On the Selberg trace formula in the case of compact quotient
Nolan R. Wallach.
Bull. Amer. Math. Soc. 82 (1976), 171-195
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404533
Elections to membership
Bull. Amer. Math. Soc. 82 (1976), 251
More Information
Full-text PDF Free Access     Request Permissions
Integrability of shifted trigonometric series
John W. Garrett and Časlav V. Stanojević.
Bull. Amer. Math. Soc. 82 (1976), 252
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410229
On the $𝜇$-invariant of $Z$-homology 3-spheres
Joan S. Birman and R. Craggs.
Bull. Amer. Math. Soc. 82 (1976), 253-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397734
Open leaves in closed 3-manifolds
John Cantwell and Lawrence Conlon.
Bull. Amer. Math. Soc. 82 (1976), 256-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405451
A functional calculus for subnormal operators
John B. Conway and Robert F. Olin.
Bull. Amer. Math. Soc. 82 (1976), 259-261
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399918
Topological stability in the nice dimensions $( n ⩽p )$
James Damon.
Bull. Amer. Math. Soc. 82 (1976), 262-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400288
Finite Hjelmslev planes with new integer invariants
David A. Drake and Hanfried Lenz.
Bull. Amer. Math. Soc. 82 (1976), 265-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0406828
Three Weil representations associate to finite fields
Paul Gérardin.
Bull. Amer. Math. Soc. 82 (1976), 268-270
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0434954
Commutativity of intertwining operators. II
A. W. Knapp.
Bull. Amer. Math. Soc. 82 (1976), 271-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407203
Partial and complete cyclic orders
Nimrod Megiddo.
Bull. Amer. Math. Soc. 82 (1976), 274-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404065
On the cohomology of $H$-spaces of exceptional type
James P. Lin.
Bull. Amer. Math. Soc. 82 (1976), 277-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400274
Fixed points of disk actions
Robert Oliver.
Bull. Amer. Math. Soc. 82 (1976), 279-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0407870
Cobordism operations and singularities of maps
Clint McCrory.
Bull. Amer. Math. Soc. 82 (1976), 281-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415637
On the nontriviality of some group extensions given by generators and relations
O. S. Rothaus.
Bull. Amer. Math. Soc. 82 (1976), 284-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417297
Component properties of second order linear systems
Shair Ahmad and A. C. Lazer.
Bull. Amer. Math. Soc. 82 (1976), 287-289
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399574
Iterated loop functors and the homology of the Steenrod algebra
William M. Singer.
Bull. Amer. Math. Soc. 82 (1976), 290-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397723
Extension of holomorphic maps
Bernard Shiffman.
Bull. Amer. Math. Soc. 82 (1976), 293-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397029
Examples of elliptic complexes
R. T. Smith.
Bull. Amer. Math. Soc. 82 (1976), 297-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397796
On the Tamagawa number of quasi-split groups
K. F. Lai.
Bull. Amer. Math. Soc. 82 (1976), 300-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401656
One-sided inequalities for the successive derivatives of a function
Alfred S. Cavaretta Jr..
Bull. Amer. Math. Soc. 82 (1976), 303-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399384
Existence theorems for Pareto optimization in Banach spaces
L. Cesari and M. B. Suryanarayana.
Bull. Amer. Math. Soc. 82 (1976), 306-308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399984
A Weiner-like condition for quasilinear parabolic equations
Daniel Deignan.
Bull. Amer. Math. Soc. 82 (1976), 309-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410098
Linear analogues of ultrafilters
Alfred W. Hales.
Bull. Amer. Math. Soc. 82 (1976), 311-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400170
Stable faces of a polytope
Gottfried T. Rüttimann.
Bull. Amer. Math. Soc. 82 (1976), 314-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0410567
Moments of measures on convex bodies
P. H. Maserick.
Bull. Amer. Math. Soc. 82 (1976), 317-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0412751
On the problem of exit
B. J. Matkowsky and Z. Schuss.
Bull. Amer. Math. Soc. 82 (1976), 321-324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436349
The functional equation $af( ax ) + bf( bx + a ) = bf( bx ) + af( ax + b )$ extensions and almost periodic solutions
John V. Ryff.
Bull. Amer. Math. Soc. 82 (1976), 325-327
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0404903
Generalized Steenrod homology theories
David A. Edwards and Harold M. Hastings.
Bull. Amer. Math. Soc. 82 (1976), 328-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431138
A new flow
Dennis Sullivan.
Bull. Amer. Math. Soc. 82 (1976), 331-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402824
Augmented Teichmüller spaces
William Abikoff.
Bull. Amer. Math. Soc. 82 (1976), 333-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0432919
Three partial orders arising from multiplication alteration by two-cocycles
Dave Riffelmacher.
Bull. Amer. Math. Soc. 82 (1976), 335-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399173
Stability properties of the class of asymptotic martingales
Alexandra Bellow.
Bull. Amer. Math. Soc. 82 (1976), 338-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405574
Singular perturbation theory for semibounded operators
W. M. Greenlee.
Bull. Amer. Math. Soc. 82 (1976), 341-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0420313
Generators of the unitary $Z / \vphantom{Z p} . \kern-\nulldelimiterspace p$ bordism ring
Czes Kosniowski.
Bull. Amer. Math. Soc. 82 (1976), 344-346
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0397753
On stopping time directed convergence
Aryeh Dvoretzky.
Bull. Amer. Math. Soc. 82 (1976), 347-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415760
Existence and comparison of eigenvalues of $n$th order linear differential equations
R. D. Gentry and C. C. Travis.
Bull. Amer. Math. Soc. 82 (1976), 350-352
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422747
Corrigendum, Volume 81
Bull. Amer. Math. Soc. 82 (1976), 353
More Information
Full-text PDF Free Access     Request Permissions
Erratum, Volume 82
Bull. Amer. Math. Soc. 82 (1976), 353
More Information
Full-text PDF Free Access     Request Permissions
Council and board of trustees. 1975 and 1976
Bull. Amer. Math. Soc. 82 (1976), 354-355
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Algebraic topology—homotopy and homology, by Robert M. Switzer.
Reviewer: R. Stong
Bull. Amer. Math. Soc. 82 (1976), 196-198
Review information
Full-text PDF Free Access
Almost periodic differential equations, by A. M. Fink.
Nonlinear differential equations of higher order, by R. Reissig, G. Sansone and R. Conti.
Functional differential equations, by J. K. Hale.
Reviewer: George R. Sell
Bull. Amer. Math. Soc. 82 (1976), 198-207
Review information
Full-text PDF Free Access
Fourier analysis on local fields, by M. H. Taibleson.
Reviewer: A. F. Monna
Bull. Amer. Math. Soc. 82 (1976), 207-213
Review information
Full-text PDF Free Access
Introduction to the theory of entire functions of several variables, by L. I. Ronkin.
Reviewer: Wilhelm Stoll
Bull. Amer. Math. Soc. 82 (1976), 214-218
Review information
Full-text PDF Free Access
Elliptic modular functions, by B. Schoeneberg.
Reviewer: Marvin I. Knopp
Bull. Amer. Math. Soc. 82 (1976), 218-227
Review information
Full-text PDF Free Access
The theory of stochastic processes. I, by I. I. Gihman and A. V. Skorohod.
Stochastic calculus and stochastic models, by E. J. McShane.
Mesures cylindriques, espaces de Wiener, et fonctions aléatoires Gaussiennes, by Albert Badrikian and Simone Chevet.
Almost sure convergence, by William F. Stout.
Integration in Hilbert space, by A. V. Skorohod.
Reviewer: D. W. Stroock
Bull. Amer. Math. Soc. 82 (1976), 227-232
Review information
Full-text PDF Free Access
Geometric theory of algebraic space curves, by S. S. Abhyankar and A. M. Sathaye.
Reviewer: Stephen S. Shatz
Bull. Amer. Math. Soc. 82 (1976), 232-237
Review information
Full-text PDF Free Access
The functions of mathematical physics, by Harry Hochstadt.
Reviewer: Ian N. Sneddon
Bull. Amer. Math. Soc. 82 (1976), 237-243
Review information
Full-text PDF Free Access
Essentials of Padé approximants, by George A. Baker Jr..
Reviewer: Arne Magnus
Bull. Amer. Math. Soc. 82 (1976), 243-246
Review information
Full-text PDF Free Access
Distributive lattices, by Raymond Balbes and Philip Dwinger.
Reviewer: Mary Katherine Bennett
Bull. Amer. Math. Soc. 82 (1976), 246-249
Review information
Full-text PDF Free Access
Pseudo-differential operators, by Michael Taylor.
Reviewer: R. T. Seeley
Bull. Amer. Math. Soc. 82 (1976), 249-250
Review information
Full-text PDF Free Access